Stable maps and links in 3-manifolds

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)518-529
Number of pages12
JournalKodai Mathematical Journal
Volume17
Issue number3
DOIs
Publication statusPublished - Jan 1 1994

Fingerprint

Stable Map

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Stable maps and links in 3-manifolds. / Saeki, Osamu.

In: Kodai Mathematical Journal, Vol. 17, No. 3, 01.01.1994, p. 518-529.

Research output: Contribution to journalArticle

@article{50fba43f17bc4637b946a212be2db3ed,
title = "Stable maps and links in 3-manifolds",
author = "Osamu Saeki",
year = "1994",
month = "1",
day = "1",
doi = "10.2996/kmj/1138040047",
language = "English",
volume = "17",
pages = "518--529",
journal = "Kodai Mathematical Journal",
issn = "0386-5991",
publisher = "Tokyo Institute of Technology",
number = "3",

}

TY - JOUR

T1 - Stable maps and links in 3-manifolds

AU - Saeki, Osamu

PY - 1994/1/1

Y1 - 1994/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972514185&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972514185&partnerID=8YFLogxK

U2 - 10.2996/kmj/1138040047

DO - 10.2996/kmj/1138040047

M3 - Article

AN - SCOPUS:84972514185

VL - 17

SP - 518

EP - 529

JO - Kodai Mathematical Journal

JF - Kodai Mathematical Journal

SN - 0386-5991

IS - 3

ER -